Zoloft (sertraline) may cause a small weight gain ranging from 1% to 1. When compared over 6 months to 1 year, the initial body weight was reduced by 6 percent. For example, this would be equivalent to an extra 1. Adults’ short-term therapy is unlikely to result in significant weight gain, but most patients do need to take the drug for a lengthy period of time. Weight gain as a result of SSRI therapy can vary. Weight gain is ranked in general: lowest with fluoxetine (Paxil), citalopram (Celexa)
Can Zoloft Make You Gain Weight – Answer & Related Questions
When used for more than 6 months to a year, Zoloft (sertraline) may cause a small weight gain ranging from 1% to 1.6% of initial body mass. For example, if you’re looking for a 150 lb (68 kg) person, this would equal an increase of 1.5 to 1.1 kg (0.7 to 1.1 kg).
Do You Always Gain Weight On Zoloft?
Weight gain is one of the potential side effects for those people taking an SSRI such as Prozac (fluoxetine) or Zoloft (sertraline).
The majority of antidepressants are linked to weight gain, but with some, the risk of weight loss is greater than others.
According to study, the amount of weight gained while on SSRIs is negligible.
But first, consult with a doctor about the risks of taking an SSRI, and discuss it with your doctor before starting an anti-inflammatory drug that may cause you to gain extra pounds.
How Can I Avoid Gaining Weight On Zoloft?
Maintaining your weight can be aided by a healthy combination of habits and careful monitoring.
Sertraline and other SSRIs have a reputation for causing weight gain.
Weigh yourself weekly rather than daily.
Maintain your regular eating habits and remain physically fit.
If you start losing weight after taking sertrraline, it’s also important to consult with your healthcare specialist. If you’re overweight, consult your healthcare professionals. Talk to a psychiatrist if you’re losing weight. After starting to use Sertrine, the best way to prevent or minimize any changes in your weight is to weigh yourself weekly.